# SDR 95FDEA00851

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AROUND FLOORBOARD ATTACH SCREW HOLE, BS 360 RBL 20-22.  BLENDED OUT CORROSION ON TOP LEG OF FLOORBEAM.  BLEND OUT AREA IS 2.0 INCHES X 1.0 INCH X .075 INCH DEEP, PER SRM 51-10-6 GUIDELINES.  INSTALLED REPAIR STRAP PER ESO 11782 DATED 6-13-95.  APPLIED LPS-3/DINITROL AVB TO REWORK AREA.  REPAIR ACCOMPLISHED PER EA 7-5310-25029 DATED 6-13-95.
